# SDR VJ9800494

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 297-334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATES ON UNDERSIDE OF R-1 DOOR THRESHOLD SCUFF PLATE ATTACH ANGLE, BS 297 TO 334.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR STRAP FORM 7075 T6 .100.  ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-10-2, MM 51-20-11, AND SRM 51-40-3.
